# SDR DALA2015110406709

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FACE OF AFT LAVATORY SERVICE PANEL AT AFT CARGO COMPARTMENT C3, SM.  AFT LAVATORY SERVICE PANEL WAS REPLACED IAW DWG 5914792, REV. AG AND  SRM 51-30-2 AND 51-30-5.
